MAUDE Adverse Event Report: PREVENTICE TECHNOLOGIES, INC. BODYGUARDIAN STRIP; DETECTOR AND ALARM, ARRHYTHMIA

PREVENTICE TECHNOLOGIES, INC. BODYGUARDIAN STRIP; DETECTOR AND ALARM, ARRHYTHMIA
Model Number SP1007-A
Health Effect - Clinical Codes Reaction (2414); Skin Inflammation (2443)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Applied the bodyguardian strip (strip - silicone 1007) for cardiac heart monitor vertically to left of sternum.Next day, i had large welts where the 4 metal snaps were resting against my skin.I suspect these snaps are made of nickel which i had a reaction to this metal some 30 years ago.I tried to apply it the next day in the horizontal in an area not affected the first day and the same thing happened after 24 hours at the new location.

Brand Name
BODYGUARDIAN STRIP
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
PREVENTICE TECHNOLOGIES, INC.
MDR Report Key6940262
Report NumberMW5072680
Device Sequence Number807719
Product Code DSI
UDI-Device Identifier00852132007026
UDI-Public00852132007026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/04/2019
Device Model NumberSP1007-A
Device Catalogue NumberSP1007-A
Device Lot NumberB34095
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight79